ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Uniqueness of Series with Respect to General Franklin Systems

Gevorkyan, G. and Kamont, A. (2009) Uniqueness of Series with Respect to General Franklin Systems. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 3-18. ISSN 00002-3043

[img]
Preview
PDF
Download (494Kb) | Preview

    Abstract

    We give some sufficient condition for the uniqueness of series with respect to general Franklin systems and discuss analogous results for orthonormal spline systems of higher order and some wavelet systems.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Sep 2012 16:36
    Last Modified: 13 Sep 2012 16:36
    URI: http://mathematics.asj-oa.am/id/eprint/370

    Actions (login required)

    View Item